liu.seSearch for publications in DiVA
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Asymptotic treatment of perforated domains without homogenization
Linköpings universitet, Matematiska institutionen, Tillämpad matematik. Linköpings universitet, Tekniska högskolan.
Linköpings universitet, Matematiska institutionen. Linköpings universitet, Tekniska högskolan.
2010 (engelsk)Inngår i: MATHEMATISCHE NACHRICHTEN, ISSN 0025-584X, Vol. 283, nr 1, 104-125 s.Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

As a main result of the paper, we construct and justify an asymptotic approximation of Greens function in a domain with many small inclusions. Periodicity of the array of inclusions is not required. We start with an analysis of the Dirichlet problem for the Laplacian in such a domain to illustrate a method of mesoscale asymptotic approximations for solutions of boundary value problems in multiply perforated domains. The asymptotic formula obtained involves a linear combination of solutions to certain model problems whose coefficients satisfy a linear algebraic system. The solvability of this system is proved under weak geometrical assumptions, and both uniform and energy estimates for the remainder term are derived. In the second part of the paper, the method is applied to derive an asymptotic representation of the Greens function in the same perforated domain. The important feature is the uniformity of the remainder estimate with respect to the independent variables.

sted, utgiver, år, opplag, sider
2010. Vol. 283, nr 1, 104-125 s.
Emneord [en]
Singular perturbations, mesoscale approximations, multiply perforated domains, Greens function
HSV kategori
Identifikatorer
URN: urn:nbn:se:liu:diva-54062DOI: 10.1002/mana.200910045ISI: 000274138500008OAI: oai:DiVA.org:liu-54062DiVA: diva2:298310
Tilgjengelig fra: 2010-02-22 Laget: 2010-02-22 Sist oppdatert: 2010-02-22

Open Access i DiVA

Fulltekst mangler

Andre lenker

Forlagets fulltekst

Personposter BETA

Maz´ya, Vladimir

Søk i DiVA

Av forfatter/redaktør
Maz´ya, Vladimir
Av organisasjonen

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 291 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf